# SDR SWAA2023050526103

- Difficulty date: April 11, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER PLATE CRACKED. 8-22<[01] RECEIVED AFT CARGO SCUFF PLATE(WELDED) AFT CORNER FOR OUTSIDE VENDOR JL.WELDING INC ; PART# 146A8341-9 ; PO#413988 ; PART TAG 427115; REPAIR USED SRM 53-60-15-2R-1;BAC5975.;[02] SCUFF PLATE WILL BE INSTALL ON FAULT TTG8Q002HM5X;[03] VERIFIED 1-2.
